# SDR ASAA2013102696235

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 3,597 hours, 1,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT REMAINS ILLUMINATED WITH APU RUNNING.  ACFT GROUNDED.  KNOWN NUISANCE FAULT.  SERVICED .5 QT OIL TO THE APU, BLUE MAINT LIGHT EXT.
